# SDR TSAA20170725019

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED NR 2 ENG I/B C-DUCT PUNCTURE AT 9:00 POSITION ON INNER SURFACE 23" FROM FWD EDGE IAW REPAIR DWG NR R27905.1-078-003-001 REV NC.
